# SDR SIMA20140714013

- Difficulty date: July 14, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 36,422 hours, 33,667 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14522631003
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS DENT WITH GOUGE ON BOTTOM MID SKIN.  PERFORMED REPAIR ON LT ELEVATOR BOTTOM MID SKIN IAW ERS-EM-55MR-141.
